Alert archive / Mississippi / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 207, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 4, 2004, 3:13 PM CDT for Tishomingo County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2004, 3:13 PM CDT (20:13 UTC)
- Expired
- Jul 4, 2004, 3:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 78 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 11:35 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2361 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 042013 SVRMEM MSC141-042045- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CDT SUN JUL 4 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 345 PM CDT * AT 313 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER BELMONT...MOVING EAST AT 20 MPH. * CITIES IN THE PATH OF THIS STORM THROUGH 345 PM CDT INCLUDE... SOUTHERN RURAL TISHOMINGO COUNTY .DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL ARE LIKELY WITH THIS STORM. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3467 8835 3447 8832 3446 8813 3469 8812 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:00 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 4, 3:00 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 300 PM CDT SUN JUL 4 2004 .DISCUSSION... THE EXISTING MCS NOW OVER WRN TN/NRN MS WILL PUSH S AND E OF THE CWA BY LATE THIS AFTERNOON. SVR WATCH 548 SHOULD BE ABLE TO EXPIRE AT 4 PM IF NOT EARLIER. THE ATMOSPHERE HAS BEEN STABILIZED BY THIS COMPLEX OF TSTMS...SO DO NOT EXPECT ADDITIONAL DEVELOPMENT DURING THE DAYTIME HOURS. ANOTHER MCS IS POSSIBLE FROM THE NW LATE TONIGHT BUT UNCERTAIN ON ITS SEWD EXTENT. THE REST OF THE FCST PERIOD WILL BE DOMINATED BY A BROAD SUBTROPICAL HIGH OVER THE SE STATES AND FRONTAL BOUNDARIES STALLING TO THE N OF THE CWA. THIS SHOULD PROVIDE TYPICAL SUMMERLIKE WX WITH WARM AND HUMID CONDITIONS AND OFF AND ON CHCS OF SHWRS/TSTMS. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. MO...NONE. TN...NONE. && SWC
Hazardous weather outlook, Jul 4, 11:55 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1155 AM CDT SUN JUL 4 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-051100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 1155 AM CDT SUN JUL 4 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THIS AFTERNOON. A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE MID-SOUTH THIS AFTERNOON. SEVERAL OF THE STORMS WILL BE SEVERE WITH DAMAGING STRAIGHT-LINE WINDS. LARGE HAIL IS ALSO POSSIBLE. THE MOST FAVORABLE TIME PERIOD FOR SEVERE WEATHER IS FROM NOW THROUGH 6 PM. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH SATURDAY. HOWEVER...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SWC
In the hours before
Special weather statement, Jul 4, 1:18 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 118 PM CDT SUN JUL 4 2004 ARZ008-009-017-018-026>028-035-036-048-041900- CLAY AR-CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-GREENE AR-LAWRENCE AR- MISSISSIPPI AR-POINSETT AR-RANDOLPH AR-ST FRANCIS AR- 118 PM CDT SUN JUL 4 2004 SEVERE THUNDERSTORM WATCH NUMBER 547 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES: IN ARKANSAS... CLAY... CRAIGHEAD... CRITTENDEN... CROSS... GREENE... LAWRENCE... MISSISSIPPI... POINSETT... RANDOLPH... ST. FRANCIS... SWC
Local storm report, Jul 4, 1:34 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
134 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0105 PM TSTM WND DMG EUDORA 35.20N 89.67W
07/04/2004 SHELBY TN LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
&&
JFBLocal storm report, Jul 4, 1:52 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
152 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1210 PM TSTM WND DMG HARRISBURG 35.56N 90.72W
07/04/2004 POINSETT AR LAW ENFORCEMENT
POWER LINES DOWN AND TREES UPROOTED
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1220 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
07/04/2004 POINSETT AR LAW ENFORCEMENT
CHURCH ROOF DAMAGED AND TREES DOWN
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG EUDORA 34.83N 90.15W
07/04/2004 DESOTO MS LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
&&
JFBLocal storm report, Jul 4, 2:11 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1210 PM TSTM WND DMG HARRISBURG 35.56N 90.72W
07/04/2004 POINSETT AR LAW ENFORCEMENT
POWER LINES DOWN AND TREES UPROOTED
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1220 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
07/04/2004 POINSETT AR LAW ENFORCEMENT
CHURCH ROOF DAMAGED AND TREES DOWN
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG EUDORA 34.83N 90.15W
07/04/2004 DESOTO MS LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0115 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
07/04/2004 DESOTO MS TRAINED SPOTTER
BUILDING DAMAGE REPORTED BY TRAINED SPOTTER
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
0145 PM TSTM WND DMG GADSDEN 35.78N 88.98W
07/04/2004 CROCKETT TN LAW ENFORCEMENT
TREES DOWN
0158 PM TSTM WND DMG OBION 36.26N 89.19W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0158 PM TSTM WND DMG SE UNION CITY 36.42N 89.05W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
JFBLocal storm report, Jul 4, 2:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
234 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1210 PM TSTM WND DMG HARRISBURG 35.56N 90.72W
07/04/2004 POINSETT AR LAW ENFORCEMENT
POWER LINES DOWN AND TREES UPROOTED
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1220 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
07/04/2004 POINSETT AR LAW ENFORCEMENT
CHURCH ROOF DAMAGED AND TREES DOWN
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
1245 PM TSTM WND DMG MARIANNA 34.77N 90.77W
07/04/2004 LEE AR LAW ENFORCEMENT
POWER LINES DOWN ON HWY 185
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0105 PM TSTM WND DMG EUDORA 34.83N 90.15W
07/04/2004 DESOTO MS LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0115 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
07/04/2004 DESOTO MS TRAINED SPOTTER
BUILDING DAMAGE REPORTED BY TRAINED SPOTTER
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
0145 PM TSTM WND DMG GADSDEN 35.78N 88.98W
07/04/2004 CROCKETT TN LAW ENFORCEMENT
TREES DOWN
0158 PM TSTM WND DMG OBION 36.26N 89.19W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0158 PM TSTM WND DMG SE UNION CITY 36.42N 89.05W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
JFBLocal storm report, Jul 4, 2:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CDT SUN JUL 04 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG RAVENDEN 36.24N 91.25W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
1120 AM TSTM WND DMG BIGGERS 36.33N 90.81W
07/04/2004 RANDOLPH AR EMERGENCY MNGR
ROOF BLOWN OFF OF A SCHOOL
1120 AM TSTM WND DMG WALNUT RIDGE 36.07N 90.96W
07/04/2004 LAWRENCE AR LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN AND POWER LINES DOWN COUNTYWIDE
1130 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
SEVERAL LARGE TREES DOWN. STRUCTURAL DAMAGE TO SOME
BUSINESSES AND HOMES.
1140 AM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR PUBLIC
FIVE LARGE LIMBS DOWN IN RESIDENTIAL YARD
1140 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
07/04/2004 80 MPH LAWRENCE AR AMATEUR RADIO
1200 PM TSTM WND DMG JONESBORO 35.82N 90.69W
07/04/2004 CRAIGHEAD AR TRAINED SPOTTER
MOBILE HOME PARK DAMAGED
1210 PM TSTM WND DMG HARRISBURG 35.56N 90.72W
07/04/2004 POINSETT AR LAW ENFORCEMENT
POWER LINES DOWN AND TREES UPROOTED
1210 PM TSTM WND DMG MANILA 35.88N 90.16W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY
MISSISSIPPI COUNTY SHERIFF
1215 PM TSTM WND GST WYNNE 35.23N 90.79W
07/04/2004 60 MPH CROSS AR AMATEUR RADIO
1215 PM TSTM WND DMG CORNING 36.41N 90.59W
07/04/2004 CLAY AR LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN REPORTED BY CORNING
POLICE DEPARTMENT
1220 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
07/04/2004 POINSETT AR LAW ENFORCEMENT
CHURCH ROOF DAMAGED AND TREES DOWN
1228 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
07/04/2004 SHELBY TN TRAINED SPOTTER
65 MPH WIND GUSTS WITH POWER LINES DOWN NEAR THE
INTERSECTION OF HWY 385 AND HWY 51
1235 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
07/04/2004 MISSISSIPPI AR AMATEUR RADIO
POWER LINES DOWN
1235 PM TSTM WND DMG SE MARION 35.21N 90.20W
07/04/2004 CRITTENDEN AR TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON HWY 77 AT BILLS GRILL RD
1240 PM TSTM WND DMG 5 W MUNFORD 35.45N 89.89W
07/04/2004 TIPTON TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON RAY BLUFF ROAD NEAR
DRUMMONDS
1245 PM TSTM WND DMG MARIANNA 34.77N 90.77W
07/04/2004 LEE AR LAW ENFORCEMENT
POWER LINES DOWN ON HWY 185
1245 PM TSTM WND DMG LAKELAND 35.24N 89.73W
07/04/2004 SHELBY TN AMATEUR RADIO
SEVERAL TREES DOWN NEAR CANADA RD AND OLD BROWNSVILLE RD.
A FEW TREES WERE 3-4 FEET IN DIAMETER.
0100 PM TSTM WND DMG KEISER 35.67N 90.09W
07/04/2004 MISSISSIPPI AR LAW ENFORCEMENT
WIND PICKED UP A POLE AND THREW IT INTO A CAR WINDSHIED
ON I-55 AT THE 44 MILE MARKER. THERE WERE NO INJURIES.
0105 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
07/04/2004 DYER TN PUBLIC
TREES DOWN ON A BUILDING
0105 PM TSTM WND DMG EUDORA 34.83N 90.15W
07/04/2004 DESOTO MS LAW ENFORCEMENT
LARGE TREE FELL ON A CAR. SEVERAL TREES DOWN ACROSS THE
COUNTY.
0115 PM TSTM WND DMG OLIVE BRANCH 34.95N 89.83W
07/04/2004 DESOTO MS TRAINED SPOTTER
BUILDING DAMAGE REPORTED BY TRAINED SPOTTER
0120 PM TSTM WND DMG 3 S SOMERVILLE 35.19N 89.35W
07/04/2004 FAYETTE TN AMATEUR RADIO
TREES DOWN NEAR HWY 76
0145 PM TSTM WND DMG GADSDEN 35.78N 88.98W
07/04/2004 CROCKETT TN LAW ENFORCEMENT
TREES DOWN
0158 PM TSTM WND DMG SE UNION CITY 36.42N 89.05W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0158 PM TSTM WND DMG OBION 36.26N 89.19W
07/04/2004 OBION TN EMERGENCY MNGR
TREES AND POWER LINES DOWN
0215 PM TSTM WND DMG GRAND JUNCTION 35.05N 89.19W
07/04/2004 HARDEMAN TN TRAINED SPOTTER
POWER LINES DOWN
&&
JFBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:29 PM CDT | Flash Flood Warning | MEG | Itawamba | 2 hr |
| Jul 4, 12:40 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 50 min |
| Jul 4, 1:02 PM CDT | Severe Thunderstorm Warning | MEG | Marshall, Tate | 43 min |
| Jul 4, 1:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton | 45 min |
| Jul 4, 1:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton | 42 min |
| Jul 4, 1:57 PM CDT | Severe Thunderstorm Warning | MEG | Marshall, Union | 33 min |
| Jul 4, 3:01 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.